Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2014-3pp.213-219

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 78, Issue 3 / 2014 | Next article >>
V.V. Kozlov, "The dynamics of systems with large gyroscopic forces and the realization of constraints," J. Appl. Math. Mech. 78 (3), 213-219 (2014)
Year 2014 Volume 78 Issue 3 Pages 213-219
Title The dynamics of systems with large gyroscopic forces and the realization of constraints
Author(s) V.V. Kozlov (Moscow, Russia, kozlov@pran.ru)
Abstract Lagrangian systems with a large multiplier N on the gyroscopic terms are considered. Simplified equations of motion of general form with holonomic constraints are obtained in the first approximation with respect to the small parameter ε= 1/N. The structure of the solutions of the precessional equations is examined.
Received 7 November 2013
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892814000811
<< Previous article | Volume 78, Issue 3 / 2014 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100